# SDR DALA2018082905335

- Difficulty date: August 28, 2018
- Submitted: August 29, 2018
- Operation: Air carrier
- Aircraft: N937DL
- Make and model: Doug MD-88
- Aircraft serial: 49810
- Aircraft time: 76,268 hours, 57,345 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A WALK AROUND,  FOUND A DENT ON RT WING LE,  BEHIND THE NR 2 SLAT.  DENT MEASURES 1 1/8" X 1" DEPTH .155,  DENT APPEARS TO HAVE A CRACK AT THE BOTTOM.  REPAIRED IAW SRM 57-06-BD, TYPE II, FIG 11.
